# SDR N6WA200140526002

- Difficulty date: May 26, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 24,277 hours, 16,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR STRIP IS DELAMINATED AT ROW 17C & D, LENS COVER ONLY.  INSPECTED & FOUND ONLY FLOOR STRIP LENS COVER IS LIFTING.  DEFERRED FLOOR STRIP IAW NEF 25-100-12 CAT 1.
